# SDR GTIA2019021303160

- Difficulty date: February 13, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N654NK
- Make and model: Airbus A320-232
- Aircraft serial: 8176
- Aircraft time: 3,245 hours, 1,418 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT APPROX. 10000 FT SLIGHT SWEET SMELL DETECTED. DEACTIVATED PACK 1 AND ODOR DISSIPATED.-C/W TSM 05-50-00-810-831 AND FOUND PACK 1 TO BE SOURCE OF CABIN ODOR. TURNED OFF PACK 1 AND SMELL DISAPPERED IAW TSM 05-50-00. NO DEFECTS NOTED AT THIS TIME. A/C OK FOR SERVICE.
